Translator Disclaimer
July, 2017 Extension theorem for rough paths via fractional calculus
Yu ITO
J. Math. Soc. Japan 69(3): 893-912 (July, 2017). DOI: 10.2969/jmsj/06930893

Abstract

On the basis of fractional calculus, we introduce an integral of weakly controlled paths, which is a generalization of integrals in the context of rough path analysis. As an application, we provide an alternative proof of Lyons' extension theorem for geometric Hölder rough paths together with an explicit expression of the extension map.

Citation

Download Citation

Yu ITO. "Extension theorem for rough paths via fractional calculus." J. Math. Soc. Japan 69 (3) 893 - 912, July, 2017. https://doi.org/10.2969/jmsj/06930893

Information

Published: July, 2017
First available in Project Euclid: 12 July 2017

zbMATH: 1379.26012
MathSciNet: MR3685030
Digital Object Identifier: 10.2969/jmsj/06930893

Subjects:
Primary: 26A42
Secondary: 26A33, 60H05

Rights: Copyright © 2017 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.69 • No. 3 • July, 2017
Back to Top